MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC ACTIVE LIFE; BAG, URINARY, ILEOSTOMY

CONVATEC DOMINICAN REPUBLIC INC ACTIVE LIFE; BAG, URINARY, ILEOSTOMY
Model Number 175793
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The end user reported that most of the appliances from the ten boxes had off-centered starter holes and were not usable.The end user reported that as most of the starter holes were affected and he must sort through the boxes to find ones that he could use.He did not use the products that were with off-centered starter holes.The photographs depicting the issue were received from the complainant.
 
Additional Manufacturer Narrative
Device 3 of 11 based on the available information, this event is deemed to be a reportable malfunction.Photograph, video and/or physical sample evaluation: there are photographs associated with this case and in these, the reported defect can be seen.No unused return sample was expected.Batch record revision results: lot 3g03485, order (b)(4), material 1000642, was manufactured on 01/jul/2023 in the convex 1 piece (pc) manufacturing line, with a total of (b)(4) market units (mkus).The complaint investigator performed a batch record review on 30/jan/2025 and it was confirmed that the applicable procedures were followed, the components for assembly were correct as per bill of materials (bom) and the equipment settings were the applicable ones.The batch record review supports that there were no discrepancies related to the issue reported.Historical complaints review: on 30/jan/2025, complaints investigator ran a query in database in order to verify the complaints reported for the 3g03485 lot for the malfunction ¿skin barrier starter hole is defective (e.G misalignment or off center), leakage may occur (pre-cut only)¿ defect and no additional complaint was identified.Historical nonconformance review: on 30/jan/2025, complaints investigator ran a query in database looking for any in process nonconformance / corrective action / preventive actions (capa)(s) associated to the malfunction ¿skin barrier starter hole is defective (e.G misalignment or off center), leakage may occur (pre-cut only)¿ defect for the lot number: 3g03485 and as result, no nonconformance / capa (s) for this malfunction were generated during the manufacturing process of the referenced lots.Defect rate analysis: there have only been 01 defective part confirmed to date from a lot size of (b)(4) products.This represents a defect rate of only (b)(4), which is well within an appropriate acceptable quality level (aql) for this defect which should be 0.25% based on our standard operating procedure (sop).In addition, all of the in-process testing on this lot did not find a single defective unit, which confirms that the lot is unlikely to breach an aql of 0.25.To date, it is well within our accepted aql level for this type of failure mode or defect.Conclusions: as photographs were available for this complaint issue, they were evaluated and as a result, the reported malfunction for the observed product was confirmed, however, after performing the defect rate analysis for this issue, it was observed that the quantity of reportedly affected products is within the appropriate aql for this defect.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 9618003.

Brand Name
ACTIVE LIFE
Common Device Name
BAG, URINARY, ILEOSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key21295014
Report Number9618003-2025-00457
Device Sequence Number15755239
Product Code EXH
UDI-Device Identifier00768455181353
UDI-Public00768455181353
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number175793
Device Lot Number3G03485
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Initial Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown